# SDR SWAA2021011233974

- Difficulty date: December 2, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 51,227 hours, 30,619 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221CF DELAMINATED.  CLEANED & REPAIRED TOP SURFACE OF MAIN CABIN FLOOR PANEL 221CF, AS PER B737 SRM 53-00-50-2R-7 MATERIALS USED PO 1150387 & PO, 1671335.
